# SDR SIMA2011319011

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 21,315 hours, 15,442 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Inlet
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3816 THE CREW REPORTED THE FLIGHT ATTENDANT NOTICED AN INTERMITTENT ELECTRICAL ODOR IN THE GALLEY. THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND EXCESSIVE DIRT/DEBRIS ON GALLEY AIR INLET, CLEANED AS REQUIRED.  PERFORMED INSPECTION OF GALLEY AREA LIGHT BALLASTS, PERFORMED OPERATIONAL CHECK OF GALLEY AREA HEATER, NO DEFECTS NOTED.  INSPECTED AVIONICS BAY, NO SIGNS OR SMELL OF SMOKE.  FOUND GALLEY EXHAUST FAN OVERHEATING FROM LACK OF AIR FLOW, AFTER CLEANING OF INLET, FAN RETURNED TO NORMAL SPEED AND TEMP.  THE OPERATIONAL CHECK WAS GOOD IAW CRJ 700 AMM 31-23-93.  THE AIRCRAFT WAS RETURNED TO SERVICE.
